MAUDE Adverse Event Report: SYNTHES GMBH 2.0/2.4MM DEPTH GAUGE 50MM; GAUGE, DEPTH

SYNTHES GMBH 2.0/2.4MM DEPTH GAUGE 50MM; GAUGE, DEPTH
Catalog Number SD319.006
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
It was reported that the torque limiting handle's retention mechanism failed, causing the inner portion to slide out and rendering the handle nonfunctional.Additionally, the depth gauge was broken at the hooked tip, resulting in loss of function.There was no reported patient harm or significant delay.

Brand Name
2.0/2.4MM DEPTH GAUGE 50MM
Common Device Name
GAUGE, DEPTH
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key25015713
Report Number8030965-2026-03899
Device Sequence Number9655306
Product Code HTJ
UDI-Device Identifier10886982004949
UDI-Public(01)10886982004949(10)53P5750
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSD319.006
Device Lot Number53P5750
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/12/2026
Supplement Date Received by Manufacturer05/13/2026
05/22/2026
06/05/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date05/14/2026
05/26/2026
06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown